# SDR IPXA2014091784341

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INOPERATIVE, REPAIRED BROKEN WIRE ON DOOR LOCK SWITCH.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  IAW SWPM 20-30-02.
